• German
German

Main Navigation

Biedl/Chimani/2017a: Crossing Number for Graphs With Bounded Pathwidth

Bibtype Inproceedings
Bibkey Biedl/Chimani/2017a
Author Biedl, Therese and Chimani, Markus and Derka, Martin and Mutzel, Petra
Editor Yoshio Okamoto and Takeshi Tokuyama
Title Crossing Number for Graphs With Bounded Pathwidth
Booktitle Algorithms and Computation - 28th International Symposium, {ISAAC} 2017
Series Leibniz International Proceedings in Informatics (LIPIcs)
Volume 92
Pages 1-13
Address Dagstuhl, Germany
Publisher Schloss Dagstuhl - Leibniz-Zentrum für Informatik
Note Best Paper Award
Year 2017
Projekt SFB876-A6
Url http://drops.dagstuhl.de/opus/volltexte/2017/8257
Bibtex Here you can get this literature entry as BibTeX format.